Research ArticleOpen accessAnalytical Investigation of Hyperbolic Equations via He's MethodsD.D. Ganji, M. Amini, A. KolahdoozAmerican Journal of Engineering and Applied Sciences, Vol. 1, Issue 4 · 31 Dec 2008 · 7,115 accessesView PDFCite
Author
2 articles in our journalsD.D. Ganji
Mazandaran University, IranArticles where this person is an author, newest first. People are matched by their name as printed (no ORCID iD is recorded for them), not by name alone; search the name as text to find namesakes too.
Research ArticleOpen accessHomotopy Perturbation Method and Variational Iteration Method for Solving Zakharov-Kuznetsov EquationB. Ganjavi, H. Mohammadi, D.D. Ganji, A. BarariAmerican Journal of Applied Sciences, Vol. 5, Issue 7 · 31 Jul 2008 · 6,798 accessesView PDFCite